# SDR AALA20011247

- Difficulty date: June 13, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 390 - EN ROUTE ORD-LGA, ABOUT 20 MINUTES INTO FLIGHT LOST ALL FLUID AT RIGHT SIDE HYDRAULIC SYSTEM.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LINE AT RIGHT SIDE HYDRAULIC ELECTRIC PUMP.  SERVICED HYDRAULIC SYSTEM.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
